MathSciNet Relay Station
MathSciNet bibliographic data
MR2777001 20F16 (20E45 20F69 20G25)
Breuillard, Emmanuel; de Cornulier, Yves On conjugacy growth for solvable groups. Illinois J. Math. 54 (2010), no. 1, 389–395.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement